# SDR ASAA2021072835604

- Difficulty date: July 28, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,866 hours, 6,989 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTING #1 ENGINE AT THE END OF START SEQUENCE ENG 1 START VALVE OPEN LIGHT REMAINED ILLUMINATED - ALL THREE ENG LIGHTS FOR #1 ENG ILLUMINATED THEN FLASHED ON AND OFF - #1 START VALVE OPEN LIGHT STAYED ILLUMINATED REF QRH PROCEDURE - ISOLATION + PAC S/W WERE OFF - I FAILED TO PROPERLY APPLY STEP 6 - APU BLEED AIR SWITCH TO OFF - START VALVE OPEN LIGHT REMAINED ON - ENGINE SHUT DOWN. GROUNDED - YES. RESECURED ENGINE #1 START VALVE CONNECTOR MW0312. VERIFIED START VALVE IN CLOSE POSITION. PERFORMED DRY MOTOR AND START VALVE OPS NORMAL PERFORMED 2 NORMAL ENGINE STARTS WITH FLIGHT CREW, ALL ENGINE PARAMETERS NORMAL IAW B737-900 AMM TASK 71-00-00-800-808. A/C OK FOR SERVICE.
